Zoloft, Risperidone, Cogentin, and Geodon Recovery

Last Updated on November 25, 2020 by Carol Gillette

In the 3 years prior to coming to ATMC, I had been in and out of treatment and put on various different medications for anxiety and depression.

Upon arriving at ATMC, I was on Zoloft, Risperidone, Cogentin, and Geodon; medications which had left me feeling sedated and hopeless, unable to manage my life. My anxiety was terrible, and I spent my days wavering in and out of depression. I had cried so many tears, my life had fallen apart so many times, and the judgmental eye of doctors had convinced me that there was something wrong with me.

Meanwhile, I was spiritually broken. I was lost and I was tired. ATMC truly gave me a new lease on life and was a place where real healing could be done.

During my two months at ATMC I tapered off almost all of my meds with no side effects. The supplements provided to me helped me tremendously with my symptoms, which I could not have foreseen. I had energy again! Actually more than ever! And I discovered a will to live life which is now so strong.

The staff were overwhelmingly friendly, conscientious, and openhearted. Frankly, their kindness and manner were inspirational. From day one they took me in with open arms and provided a safe environment for me to process past trauma, learn how to relieve symptoms, grow spiritually, and gave me real insight and hope into my future. For the first time in so long, life seemed so beautiful and I was no longer in pain, waiting for an answer.

Returning home, I take my experience at ATMC with me in so many ways. Not only the healthy lifestyle I practiced there, but the spiritual well-being that comes with it. I am no longer worried about anxiety and depression coming in the way of my life. I am so grateful for my experience here. It has changed my life in so many ways.

-C.G.

Zoloft, Risperidone, Cogentin, and Geodon Recovery
Medical Disclaimer:
Nothing on this Website is intended to be taken as medical advice. The information provided on the website is intended to encourage, not replace, direct patient-health professional relationships. Always consult with your doctor before altering your medications. Adding nutritional supplements may alter the effect of medication. Any medication changes should be done only after proper evaluation and under medical supervision.